Alert archive / Nevada / Red Flag Warnings in 2006

Red Flag Warning 9, NWS Las Vegas, NV

June 10, 2006Inyo County, Tulare County, California; Esmeralda County, Lincoln County, Nye County, Nevada

NWS Las Vegas, NV issued this red flag warning at Jun 10, 2006, 3:17 PM PDT for Inyo County, Tulare County, California; Esmeralda County, Lincoln County, Nye County, Nevada. It took effect at Jun 11, 2006, 6:17 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2006, 3:17 PM PDT (22:17 UTC)
In effect from
Jun 11, 2006, 6:17 AM PDT
Expired
Jun 11, 2006, 9:00 PM PDT
In force
15 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, Tulare County, CA, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 102217
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
317 PM PDT SAT JUN 10 2006

AZZ101-102-CAZ226-227-229-NVZ463>466-111400-
/O.CAN.KVEF.FW.A.0005.060611T1700Z-060612T0400Z/
/O.NEW.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS-
NORTHWEST PLATEAU-OWENS VALLEY/SOUTHERN INYO FOREST-
DEATH VALLEY NATIONAL PARK-LOWER COLORADO RIVER VALLEY-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER NV SIDE-
317 PM PDT SAT JUN 10 2006 /317 PM MST SAT JUN 10 2006/

...FIRE WEATHER WATCH IS CANCELLED SUNDAY FOR INYO COUNTY CALIFORNIA...
FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE
WEATHER WATCH FOR INYO COUNTY CALIFORNIA...FAR SOUTHERN NEVADA
AND NORTHWEST ARIZONA...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING.

DISCUSSION...A DEVELOPING LOW PRESSURE SYSTEM OFF THE CENTRAL
CALIFORNIA COAST WILL PRODUCE GUSTY SOUTH WINDS ON MONDAY ACROSS
MUCH OF THE REGION. GUSTY WINDS OVER 35 MPH ARE EXPECTED AND WILL
COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT
TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND
EVENING.

WINDS MAY BE EVEN STRONGER ON TUESDAY AS VERY DRY CONDITIONS HOLD
OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH
THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL
PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

NVZ460>462-111400-
/O.UPG.KVEF.FW.A.0005.060611T1700Z-060612T0400Z/
/O.NEW.KVEF.FW.W.0009.060611T1700Z-060612T0400Z/
/O.NEW.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
317 PM PDT SAT JUN 10 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY FOR
SOUTH CENTRAL NEVADA. A FIRE WEATHER WATCH FOR THE SAME AREA HAS
ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING.

DISCUSSION...A DEVELOPING LOW PRESSURE SYSTEM OFF THE CENTRAL
CALIFORNIA COAST WILL BEGIN PRODUCING GUSTY SOUTH WINDS ACROSS
SOUTH CENTRAL NEVADA SUNDAY. GUSTY SOUTH WINDS OVER 35 MPH WILL
DEVELOP LATE SUNDAY MORNING AND CONTINUE THROUGH THE EVENING.
THESE GUSTY CONDITIONS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY
VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER
CONDITIONS.

WINDS LOOK TO BE EVEN STRONGER ON MONDAY...AND POSSIBLY TUESDAY.
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SAME AREA ON MONDAY.
FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST
FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL PROBABLY OCCUR
THROUGH WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

JGA
2 follow-up statements
000 
WWUS85 KVEF 111317
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
617 AM PDT SUN JUN 11 2006

CAZ226-227-112230-
/O.NEW.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
/O.EXA.KVEF.FW.W.0009.060611T1700Z-060612T0400Z/
/O.CON.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
617 AM PDT SUN JUN 11 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT
THIS EVENING.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT BOTH MONDAY AND TUESDAY.

DISCUSSION...A LOW PRESSURE SYSTEM APPROACHING THE CENTRAL 
CENTRAL CALIFORNIA COAST WILL PRODUCE GUSTY SOUTH WINDS ACROSS
INYO COUNTY THIS AFTERNOON. GUSTS OVER 35 MPH ARE EXPECTED AND
WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

WINDS MAY BE EVEN STRONGER ON MONDAY AS VERY DRY CONDITIONS HOLD
OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH
THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL
PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

NVZ460>462-112230-
/O.NEW.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
/O.CON.KVEF.FW.W.0009.060611T1700Z-060612T0400Z/
/O.CON.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
617 AM PDT SUN JUN 11 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM PDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT
THIS EVENING.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT BOTH MONDAY AND TUESDAY.

DISCUSSION...A LOW PRESSURE SYSTEM APPROACHING THE CENTRAL 
CENTRAL CALIFORNIA COAST WILL PRODUCE GUSTY SOUTH WINDS ACROSS
ESMERALDA...CENTRAL NYE AND LINCOLN COUNTIES THIS AFTERNOON.
SUSTAINED SOUTH WINDS OF 20 MPH WITH GUSTS OVER 35 MPH ARE
EXPECTED AND WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES
LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

WINDS MAY BE EVEN STRONGER ON MONDAY AND TUESDAY AS VERY DRY
CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY
INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER
CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

AZZ101-102-CAZ229-NVZ463>466-112230-
/O.NEW.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
/O.CON.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-SHEEP RANGE-
SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER NV SIDE-
617 AM PDT SUN JUN 11 2006 /617 AM MST SUN JUN 11 2006/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT BOTH MONDAY AND TUESDAY.

DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY OFF
THE CENTRAL CALIFORNIA COAST TODAY AND MONDAY BEFORE STARTING TO
MOVE INLAND TUESDAY. SUSTAINED SOUTH WINDS OF 20 MPH WITH 
GUSTS OVER 35 MPH ARE EXPECTED AND WILL COMBINE WITH MINIMUM
RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL
FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING.

WINDS MAY BE EVEN STRONGER ON TUESDAY AS VERY DRY CONDITIONS HOLD
OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH
THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL
PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

PIERCE
000 
WWUS85 KVEF 112100
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
200 PM PDT SUN JUN 11 2006

CAZ226-227-NVZ460>462-120400-
/O.UPG.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
/O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/
/O.CON.KVEF.FW.W.0009.000000T0000Z-060612T0400Z/
/O.CON.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
200 PM PDT SUN JUN 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR INYO COUNTY CALIFORNIA AND PARTS OF SOUTH CENTRAL NEVADA. THE
NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ALSO ISSUED A RED FLAG
WARNING FOR THE SAME AREA...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING.

DISCUSSION...SOUTH WINDS GUSTING OVER 35 MPH WILL BECOME MORE
WIDESPREAD LATE THIS AFTERNOON BEFORE DIMINISHING LATER THIS
EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN AT OR BELOW 10
PERCENT AND WILL COMBINE WITH THE GUSTY WINDS TO PRODUCE CRITICAL
FIRE WEATHER CONDITIONS. THE STRONG GUSTS WILL SUBSIDE AROUND 9 PM
BUT RELATIVE HUMIDITY RECOVERY WILL GENERALLY BE POOR OVERNIGHT.

A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL REMAIN
NEARLY STATIONARY THROUGH MONDAY BEFORE MOVING INLAND ACROSS THE
GREAT BASIN TUESDAY. STRONGER SOUTH WINDS WILL DEVELOP ACROSS THE
SAME AREA MONDAY WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS
NEAR 40 MPH. VERY DRY CONDITIONS WILL HOLD OVER THE REGION WITH
MINIMUM RELATIVE HUMIDITIES AGAIN AT OR BELOW 10 PERCENT. SIMILAR
CONDITIONS ARE LIKELY TUESDAY AND WIND SPEEDS MAY EVEN GUST OVER
40 MPH IN SOME AREAS.

FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST
FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR
THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

AZZ101-102-CAZ229-NVZ463>466-121400-
/O.UPG.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
/O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/
/O.CON.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-SHEEP RANGE-
SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER NV SIDE-
200 PM PDT SUN JUN 11 2006 /200 PM MST SUN JUN 11 2006/

...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM
PDT /8 PM MST/ MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA...WHICH IS IN
EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ MONDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING.

DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY
OFF THE CENTRAL CALIFORNIA COAST THROUGH MONDAY BEFORE STARTING TO
MOVE INLAND ACROSS THE GREAT BASIN ON TUESDAY. THIS WILL PRODUCE
SUSTAINED SOUTH WINDS OF 20 MPH WITH GUSTS OVER 35 MPH ACROSS
SOUTHERN NEVADA AND NORTHWEST ARIZONA MONDAY AND WILL COMBINE WITH
MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING.

WINDS MAY BE EVEN STRONGER ON TUESDAY AS VERY DRY CONDITIONS HOLD
OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH
THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL
PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAZ228-121400-
/O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/
/O.EXA.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
MOJAVE DESERT (INCLUDING MOJAVE NATIONAL PRESERVE)-
200 PM PDT SUN JUN 11 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR THE SAN BERNARDINO COUNTY DESERTS...WHICH IS IN EFFECT
FROM 11 AM TO 8 PM PDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING.

DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY
OFF THE CENTRAL CALIFORNIA THROUGH MONDAY BEFORE MOVING INLAND
ACROSS THE GREAT BASIN TUESDAY. SUSTAINED SOUTH WINDS OF 20 TO
25 MPH WITH GUSTS OVER 35 MPH WILL DEVELOP MAINLY OVER THE AREA
EAST OF BARSTOW ON MONDAY AND WILL COMBINE WITH MINIMUM RELATIVE
HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE
WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING.

WINDS MAY BE EVEN STRONGER AND MORE WIDESPREAD ON TUESDAY AS VERY
DRY CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD
STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER
CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.


$$

ADAIR

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:30 PM PDT, 47 minutes earlier.

Area forecast discussion, Jun 10, 2:30 PM PDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
230 PM PDT SAT JUN 10 2006

.SYNOPSIS...THE SOUTHERN GREAT BASIN AND MOJAVE DESERT WILL LIE
BETWEEN AN AREA OF LOW PRESSURE OFF THE CENTRAL CALIFORNIA COAST AND
HIGH PRESSURE OVER NEW MEXICO SUNDAY THROUGH WEDNESDAY. THIS WILL
LEAD TO INCREASING SOUTHWEST WINDS...ESPECIALLY MONDAY AND
TUESDAY...WITH TEMPERATURES NEAR NORMAL.
&&

.SHORT TERM...WIND GUSTS HAVE GENERALLY BEEN BELOW 30 MPH SO FAR
ACROSS THE REGION. KINGMAN AIRPORT WAS ONE EXCEPTION AND APPEARED TO
BE QUITE LOCALIZED. THE MAIN CHANGE IN THE WEATHER PATTERN WHICH MAY
HELP ENHANCE WINDS SUNDAY WILL BE THE DEVELOPING EASTERN PACIFIC LOW
WHICH APPROACHES THE NORTHERN CALIFORNIA COAST. HOWEVER...THE 12Z
AND 18Z NAM INDICATE HIGHER WIND SPEEDS WILL DEVELOP MAINLY OVER
ESMERALDA...CENTRAL NYE AND NORTHERN LINCOLN COUNTIES SUNDAY
AFTERNOON AND THIS MAKES SENSE BASED ON THE PATTERN. THE 12Z GFS AND
NAM BRING THE LOW SLIGHTLY CLOSER TO THE COAST MONDAY THEN INLAND
TUESDAY WHICH WOULD RESULT IN THE GUSTY SOUTHWEST WINDS MONDAY BUT
THE HIGHEST WIND SPEEDS ON TUESDAY. TEMPERATURES NUDGE DOWNWARD
SLIGHTLY IN RESPONSE TO THE LOW PRESSURE SYSTEM AND NOT MUCH CHANGE
WAS NEEDED TO THE INHERITED TRENDS.

.LONG TERM...A LOOK AT WEDNESDAY AND BEYOND SHOWS HIGH PRESSURE
CENTERED OVER CENTRAL NEW MEXICO AND LOW PRESSURE MOVING ACROSS
NORTHERN CALIFORNIA AND NEVADA. SOME DIFFERENCES IN THE TIMING WITH
THE GFS EJECTING THE LOW NORTHEASTWARD INTO THE NORTHERN GREAT
BASIN/ROCKIES ON WEDNESDAY WHILE THE ECMWF AND UKMET DELAYS THE
EASTWARD PROGRESSION BY ABOUT 6 TO 12 HRS AND HAS THE LOW STILL
ADVANCING ACROSS NORTHERN NEVADA. WENT WITH THE EC/UK WITH SUPPORT
FROM THE CANADIAN WHICH WOULD CONTINUE TO PROVIDE LOCALLY BREEZY
CONDITIONS ACROSS THE REGION WEDNESDAY. PW PROGS KEEP MOISTURE WELL
NORTH OF THE AREA SO WENT DRY IN ALL ZONES. FIRE WEATHER CONCERNS
ABATE SOMEWHAT ON THURSDAY HOWEVER...TROUGHING IS FORECAST TO REMAIN
OVER THE AREA WITH LOCALLY BREEZY CONDITIONS STILL POSSIBLE OVER THE
SOUTHERN AREAS. WITH THE EXCEPTION OF THE GFS...MODELS THEN REBUILD
HIGH PRESSURE BACK OVER THE REGION FRIDAY AND SATURDAY. THIS WOULD
ALLOW FOR LIGHTER WINDS AND RISING TEMPERATURES.
&&

.FIRE WEATHER...WIND SPEEDS ARE EXPECTED TO INCREASE MAINLY ACROSS
CENTRAL NEVADA SUNDAY IN RESPONSE TO THE EASTERN PACIFIC LOW
APPROACHING THE NORTHERN CALIFORNIA COAST. UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING FOR ESMERALDA...CENTRAL NYE AND LINCOLN
COUNTIES AND CANCELLED THE WATCH FOR FAR SOUTHERN NEVADA AND
NORTHWEST ARIZONA WHERE WIND SPEEDS SHOULD NOT BE MUCH HIGHER THAN
TODAY. AS THE LOW SLIDES A LITTLE FARTHER INLAND MONDAY...WINDS
SHOULD INCREASE ACROSS MUCH OF THE REGION WITH GUSTS OVER 35 MPH
ACROSS A MUCH WIDER AREA. ISSUED A FIRE WEATHER WATCH FOR ALL ZONES
EXCEPT CA ZONE 228. LOW RELATIVE HUMIDITIES AND POOR OVERNIGHT
RECOVERY WILL REMAIN ACROSS THE AREA SUNDAY THROUGH TUESDAY AS SOUTH
TO SOUTHWEST WINDS INCREASE.
&&

.AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS... KVGT...KDRA...
KBIH...KDAG...KEED.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...RED FLAG WARNING FROM 10 AM UNTIL 9 PM SUNDAY FOR ZONES
460-462. FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING ZONES
460-466.
.AZ...FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING ZONES 101-102.
.CA...FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING ZONES 226-227
AND 229.

ADAIR/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jun 10, 4:57 AM PDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
457 AM PDT SAT JUN 10 2006

AZZ001>003-036-CAZ026>029-NVZ014>022-110700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
DEATH VALLEY NATIONAL PARK-SAN BERNARDINO COUNTY DESERTS-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
457 AM PDT SAT JUN 10 2006 /457 AM MST SAT JUN 10 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOUTHWEST WINDS WILL INCREASE ON SUNDAY AND LIKELY BE EVEN
STRONGER MONDAY THROUGH WEDNESDAY AS THE AREA EXPERIENCES A
PROLONGED PERIOD OF BREEZY TO WINDY CONDITIONS. THE WINDS WILL BE
STRONGEST FROM THE LATE MORNING HOURS THROUGH THE EVENING HOURS.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SOUTHERN
NEVADA...NORTHWEST ARIZONA AND INYO COUNTY CALIFORNIA FROM 10 AM
UNTIL 9 PM SUNDAY FOR STRONG AND GUSTY SOUTHWEST WINDS AND
WIDESPREAD RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. THOSE
SENSITIVE TO FIRE WEATHER ISSUES SHOULD STAY UPDATED WITH THE
LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
TO CONTINUE THROUGH WEDNESDAY.

THOSE PLANNING OUTINGS ON LAKE MEAD...LAKE MOHAVE AND LAKE HAVASU
SUNDAY THROUGH WEDNESDAY CAN EXPECT CHOPPY WATER CONDITIONS WHICH
WILL MAKE FOR HAZARDOUS BOATING CONDITIONS. AGAIN THE STRONGEST
WINDS WILL OCCUR FROM THE LATE MORNING HOURS THROUGH THE EVENING
HOURS. BOATERS SHOULD STAY UPDATED WITH THE LATEST FORECASTS AS A
LAKE WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:38 AM PDTFire Weather WatchVEFInyo, San Bernardino, Tulare9 hr
Jun 10, 3:17 PM PDTFire Weather WatchVEFInyo, San Bernardino, Tulare23 hr

Nearby

Red Flag Warnings in Nevada, 2006Red Flag Warnings in California, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.